RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 1991 Volume 27, Number 4, Pages 555–562 (Mi de7447)

This article is cited in 3 papers

Ordinary Differential Equations

The stability of linear systems with aftereffect. II

N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov

Perm Polytechnic Institute

UDC: 517.929

Received: 06.02.1990


 English version:
Differential Equations, 1991, 27:4, 383–388

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025